Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why am I feeling nausea, abdominal pain and have loose stool?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
Hi there, I have been getting waves of nausea throughout day (although I havent been sick), some abdominal pain and very loose stools in the morning for the last 10 days. I have been eating a healthy fibre XXXXXXX diet..
Posted Sun, 10 Feb 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 25 minutes later

Thank you for the query.

Such symptoms can appear due to pregnancy, peptic ulcers, gallstones, pancreas disease or stress and IBS. Peptic ulcers do give upper middle abdominal pain, which usually starts after a meal, nausea and chest burning also appears.
Gallstones and pancreas diseases give upper middle and right abdomen pain which radiates to the back. Lose stools can also appear.
It is advisable for you to have some diagnostics. Abdominal ultrasound, full blood work, liver tests (AST.ALT,GGTP), amylase, bilirubin, urine analysis and pregnancy test should be performed. If no findings the next step should be upper GI endoscopy.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor